Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 103, Number 3

All articles in this issue are freely accessible.

On the existence of real-closed fields that are $𝜂_{𝛼}$-sets of power $ℵ_{𝛼}$
Norman L. Alling.
Trans. Amer. Math. Soc. 103 (1962), 341-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146089
Rings and quasiconformal mappings in space
F. W. Gehring.
Trans. Amer. Math. Soc. 103 (1962), 353-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0139735
A comparison of the work done by generalized sequential machines and Turing machines
Seymour Ginsburg and Gene F. Rose.
Trans. Amer. Math. Soc. 103 (1962), 394-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138546
Some imbedding and nonimbedding theorems for $n$-manifolds
Beauregard Stubblefield.
Trans. Amer. Math. Soc. 103 (1962), 403-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143189
Killing the middle homotopy groups of odd dimensional manifolds
C. T. C. Wall.
Trans. Amer. Math. Soc. 103 (1962), 421-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0139185
First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path
Z. Ciesielski and S. J. Taylor.
Trans. Amer. Math. Soc. 103 (1962), 434-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143257
Category-isomorphisms and endomorphism rings of modules
Kiiti Morita.
Trans. Amer. Math. Soc. 103 (1962), 451-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0140560
The equation of evolution in a Banach space
Joanne Elliott.
Trans. Amer. Math. Soc. 103 (1962), 470-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0140955
Solvable groups and modular representation theory
Paul Fong.
Trans. Amer. Math. Soc. 103 (1962), 484-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0139667
A subgroup theorem for free nilpotent groups
S. Moran.
Trans. Amer. Math. Soc. 103 (1962), 495-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155886
Locally affine spaces with nilpotent fundamental groups
J. C. Sanwal.
Trans. Amer. Math. Soc. 103 (1962), 516-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0139106
Tensor products and related questions
B. R. Gelbaum.
Trans. Amer. Math. Soc. 103 (1962), 525-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138966
A decomposition for complete normed abelian groups with applications to spaces of additive set functions
Richard B. Darst.
Trans. Amer. Math. Soc. 103 (1962), 549-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137807
Errata to “Decision problems of finite automata design and related arithmetics”
Calvin C. Elgot.
Trans. Amer. Math. Soc. 103 (1962), 558-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Errata to “Some new analytical techniques and their application to irregular cases for the third order ordinary linear boundary-value problem”
Nathaniel R. Stanley.
Trans. Amer. Math. Soc. 103 (1962), 559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions